MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL HIP G2; HIP REPLACEMENT SYSTEM

CONFORMIS, INC. ITOTAL HIP G2; HIP REPLACEMENT SYSTEM
Model Number HBS033000001
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the patient had a post-operative hip dislocation shortly after their primary surgery.The surgeon successfully corrected the issue via a closed reduction.The surgeon believes the anesthesia lasted longer than usual from the primary surgery and caused the patient to step incorrectly, causing the dislocation.Review of the device history record indicates that the device was manufactured to specification.
 
Event or Problem Description
It was reported that the patient had a post-operative hip dislocation shortly after their primary surgery.The surgeon successfully corrected the issue via a closed reduction.The surgeon believes the anesthesia lasted longer than usual from the primary surgery and caused the patient to step incorrectly, causing the dislocation.

Brand Name
ITOTAL HIP G2
Common Device Name
HIP REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica, ma
MDR Report Key10450899
Report Number3004153240-2020-00148
Device Sequence Number2714169
Product Code LPH
UDI-Device IdentifierM572HBS0330000011
UDI-Public+M572HBS0330000011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192198
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHBS033000001
Device Catalogue NumberHBS-033-0000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2020
Initial Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR